# SDR DALA2022121308020

- Difficulty date: December 9, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 105,314 hours, 16,317 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Threshold
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 ON APPROACH PASSING 4000' L AFT ENTRY EICAS MSG DISPLAYED. INTERM. DISPLAYED AND CLEARED THROUGH 1500', PRESR NORMAL THROUGHOUT. CORRECTIVE ACTION: CLEARED DEBRIS FROM DOOR THRESHOLD THEN CYCLE DOOR SEVERAL TIMES . CK OK PER B767 AMM CHAP 52-11. NO MSGS (9830992)
